# SDR TWAA9809807

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LONGERON 13R CRACKED AT STA 965.  CUT AND REMOVED LONGERON FROM JUST AFT OF WINDOW BELT TO STA 972, APPROXIMATELY, TO REMOVE DAMAGED AREA.  REPLACED SECTION PER SRM 51-01, PAGE 1 ITEM 6, AND REPAIRED AT SPLICE PER SRM 53-02, FIG 18, PAGES 1, 4, 5, AND 6.  REPLACED FORWARD 2 FASTENERS IN SPLICE THROUGH SKIN PER SRM 51-30-5, FIG 4 AND 4A HILOCK PIN CROSS INDEX, AS THESE FASTENERS WERE CAD.  PLATED AND WENT THROUGH 'A' TITANIUM DOUBLER FROM A PAST SKIN REPAIR.  ALSO SSRM 51-40-501.  TOTAL TIME:  77,210 HOURS.  TOTAL CYCLES:  84,221.  (X)
